Works matching DE "SCATTERING (Mathematics)"
Results: 1460
QUASI-NONUNIQUENESS IN THE SCATTERED FIELD OF A DIELECTRIC CIRCULAR CYLINDER.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 1, p. 63, doi. 10.1142/S0219530510001515
- By:
- Publication type:
- Article
PHOTON TRANSPORT PROBLEMS INVOLVING A POINT SOURCE.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 1, p. 77, doi. 10.1142/S0219530507000894
- By:
- Publication type:
- Article
RESONANCE AND THE LATE COEFFICIENTS IN THE SCATTERED FIELD OF A DIELECTRIC CIRCULAR CYLINDER.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 4, p. 311, doi. 10.1142/S0219530506000796
- By:
- Publication type:
- Article
On the Quantum Mechanical Scattering Statistics of Many Particles.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 3, p. 253, doi. 10.1007/s11005-010-0404-6
- By:
- Publication type:
- Article
Spectral and Scattering Theory of Space-cutoff Charged $${P(\varphi)_{2}}$$ Models.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 3, p. 197, doi. 10.1007/s11005-010-0392-6
- By:
- Publication type:
- Article
Spectral Resolution and Inversion of the Bloch Equations with Relaxation.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 3, p. 197, doi. 10.1007/s11005-007-0180-0
- By:
- Publication type:
- Article
Symmetry of Bound and Antibound States in the Semiclassical Limit.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 2, p. 107, doi. 10.1007/s11005-007-0178-7
- By:
- Publication type:
- Article
Poisson Structure and Action-Angle Variables for the Camassa–Holm Equation.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 1, p. 93, doi. 10.1007/s11005-006-0063-9
- By:
- Publication type:
- Article
Reflectionless Potentials and Point Interactions in Pontryagin Spaces.
- Published in:
- Letters in Mathematical Physics, 2005, v. 73, n. 2, p. 109, doi. 10.1007/s11005-005-0002-1
- By:
- Publication type:
- Article
Haag-Ruelle Scattering Theory in Presence of Massless Particles.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 1, p. 27, doi. 10.1007/s11005-005-2294-6
- By:
- Publication type:
- Article
Preconditioning iterative algorithm for the electromagnetic scattering from a large cavity.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 5, p. 345, doi. 10.1002/nla.615
- By:
- Publication type:
- Article
High-order continuous and discontinuous Galerkin methods for wave problems.
- Published in:
- International Journal for Numerical Methods in Fluids, 2013, v. 73, n. 10, p. 883, doi. 10.1002/fld.3828
- By:
- Publication type:
- Article
A hybrid scatter search for the partial job shop scheduling problem.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 52, n. 9-12, p. 1031, doi. 10.1007/s00170-010-2792-2
- By:
- Publication type:
- Article
Scattering data computation for the Zakharov-Shabat system.
- Published in:
- Calcolo, 2016, v. 53, n. 3, p. 487, doi. 10.1007/s10092-015-0159-7
- By:
- Publication type:
- Article
Numerical solution of the nonlinear Schrödinger equation, starting from the scattering data.
- Published in:
- Calcolo, 2011, v. 48, n. 1, p. 75, doi. 10.1007/s10092-010-0029-2
- By:
- Publication type:
- Article
A Smoothed Particle Image Reconstruction method.
- Published in:
- Calcolo, 2011, v. 48, n. 1, p. 61, doi. 10.1007/s10092-010-0028-3
- By:
- Publication type:
- Article
Structured matrix algorithms for inverse scattering on the line.
- Published in:
- Calcolo, 2007, v. 44, n. 2, p. 59, doi. 10.1007/s10092-007-0129-9
- By:
- Publication type:
- Article
Dynamics and orientational order of a charged granular fluid.
- Published in:
- Granular Matter, 2016, v. 18, n. 3, p. 1, doi. 10.1007/s10035-016-0651-z
- By:
- Publication type:
- Article
Global dynamics above the ground state energy for the cubic NLS equation in 3D.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 44, n. 1/2, p. 1, doi. 10.1007/s00526-011-0424-9
- By:
- Publication type:
- Article
Multi-Dimensional Bounds on Time-of-Arrival Statistics in Random Scattering Channels.
- Published in:
- Wireless Personal Communications, 2011, v. 57, n. 2, p. 195, doi. 10.1007/s11277-009-9852-7
- By:
- Publication type:
- Article
A Generalized Modified Suzuki Model with Sectored and Inhomogeneous Diffuse Scattering Component.
- Published in:
- Wireless Personal Communications, 2008, v. 47, n. 4, p. 449, doi. 10.1007/s11277-008-9493-2
- By:
- Publication type:
- Article
Application of the Rotating Angle Parabolic Equation Method for the Solution of Scattering Problems.
- Published in:
- Wireless Personal Communications, 2008, v. 45, n. 2, p. 209, doi. 10.1007/s11277-007-9409-6
- By:
- Publication type:
- Article
Mathematical Model of Scattering of Polarized Waves on Impedance Strips Located on a Screened Dielectric Layer.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 2, p. 156, doi. 10.1007/s10958-015-2656-2
- By:
- Publication type:
- Article
Divisible designs, Laguerre geometry, and beyond.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 6, p. 882, doi. 10.1007/s10958-012-1042-6
- By:
- Publication type:
- Article
Asymptotics of waves diffracted by a cone and diffraction series on a sphere.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 4, p. 644, doi. 10.1007/s10958-012-0949-2
- By:
- Publication type:
- Article
Asymptotics of the frequency of a surface wave trapped by a slightly inclined barrier in a liquid layer.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 4, p. 536, doi. 10.1007/s10958-012-0937-6
- By:
- Publication type:
- Article
Radiation and scattering in domains with periodic waveguides under slow stabilization of characteristics of a medium.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 3, p. 331, doi. 10.1007/s10958-012-0871-7
- By:
- Publication type:
- Article
Modeling of intrinsic and transfer conductances of narrow grooves on the surface of a finite cone under axisymmetric electromagnetic excitation.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 2, p. 208, doi. 10.1007/s10958-012-0864-6
- By:
- Publication type:
- Article
Billiards, scattering by rough obstacles, and optimal mass transportation.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 2, p. 233, doi. 10.1007/s10958-012-0744-0
- By:
- Publication type:
- Article
Approximate global convergence and quasireversibility for a coefficient inverse problem with backscattering data.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 2, p. 126, doi. 10.1007/s10958-012-0680-z
- By:
- Publication type:
- Article
On wave operators on the singular spectrum.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 172, n. 2, p. 207, doi. 10.1007/s10958-010-0193-6
- By:
- Publication type:
- Article
Concerns in Interpreting Subtest Scatter on the Tests of Cognitive Ability from the Woodcock--Johnson Psycho--Educational battery.
- Published in:
- Journal of Learning Disabilities, 1984, v. 17, n. 10, doi. 10.1177/002221948401701004
- By:
- Publication type:
- Article
A New Approach to the Interpretation of Test Scatter on the WISC-R.
- Published in:
- Journal of Learning Disabilities, 1976, v. 9, n. 3, doi. 10.1177/002221947600900308
- By:
- Publication type:
- Article
Monogenic wavelet scattering network for texture image classification.
- Published in:
- JSIAM Letters (Online), 2023, v. 15, p. 21, doi. 10.14495/jsiaml.15.21
- By:
- Publication type:
- Article
A study of the scattering analysis of the multiplicative Sturm-Liouville problem.
- Published in:
- Turkish Journal of Mathematics, 2024, v. 48, n. 3, p. 608, doi. 10.55730/1300-0098.3528
- By:
- Publication type:
- Article
Scattering solutions and scattering function of a Klein-Gordon s-wave equation with jump conditions.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 2, p. 721, doi. 10.55730/1300-0098.3390
- By:
- Publication type:
- Article
Scattering theory of the quadratic eigenparameter depending impulsive Sturm-Liouville equations.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, p. 406, doi. 10.3906/mat-2105-71
- By:
- Publication type:
- Article
On the spectral and scattering properties of eigenparameter dependent discrete impulsive Sturm–Liouville equations.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 2, p. 988, doi. 10.3906/mat-2101-45
- By:
- Publication type:
- Article
More on sequential order of compact scattered spaces.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 1236, doi. 10.3906/mat-1708-55
- By:
- Publication type:
- Article
Dirac systems with regular and singular transmission effects.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 1, p. 193, doi. 10.3906/mat-1601-70
- By:
- Publication type:
- Article
Scattering data in an inverse scattering problem on the semi-axis for a first-order hyperbolic system.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 1, p. 110, doi. 10.3906/mat-1303-42
- By:
- Publication type:
- Article
Using Tunable Lasers for Photochromic Coherent Speckle Diagnostics of Bulk Scattering Media and Optical Fibers.
- Published in:
- Technical Physics Letters, 2004, v. 30, n. 12, p. 1045, doi. 10.1134/1.1846853
- By:
- Publication type:
- Article
Anomalies in Multiple Scattering of Charged Particles in a Thick Crystal.
- Published in:
- Technical Physics Letters, 2004, v. 30, n. 7, p. 541, doi. 10.1134/1.1783395
- By:
- Publication type:
- Article
A threshold method for financial networks and geometric scattering of agents.
- Published in:
- Communications in Statistics: Case Studies & Data Analysis, 2019, v. 5, n. 3, p. 230, doi. 10.1080/23737484.2019.1634500
- By:
- Publication type:
- Article
基于角度重构和差分飞行时间的室外多站定位.
- Published in:
- Telecommunication Engineering, 2021, v. 61, n. 4, p. 418, doi. 10.3969/j.issn.1001-893x.2021.04.006
- By:
- Publication type:
- Article
A Partition Theorem for Scattered Order Types.
- Published in:
- Combinatorics, Probability & Computing, 2003, v. 12, n. 5/6, p. 621, doi. 10.1017/s0963548303005686
- By:
- Publication type:
- Article
COUNTING FUNCTION FOR INTERIOR TRANSMISSION EIGENVALUES.
- Published in:
- Mathematical Control & Related Fields, 2016, v. 6, n. 1, p. 167, doi. 10.3934/mcrf.2016.6.167
- By:
- Publication type:
- Article
FUNCTIONAL MODEL FOR EXTENSIONS OF SYMMETRIC OPERATORS AND APPLICATIONS TO SCATTERING THEORY.
- Published in:
- Networks & Heterogeneous Media, 2018, v. 13, n. 2, p. 191, doi. 10.3934/nhm.2018009
- By:
- Publication type:
- Article
Parallel Volume Integral Equation Method for Two-Dimensional Elastodynamic Analysis.
- Published in:
- International Journal of Computational Methods, 2019, v. 16, n. 6, p. N.PAG, doi. 10.1142/S021987621840025X
- By:
- Publication type:
- Article
Nanofiber based displacement sensor.
- Published in:
- Applied Physics B: Lasers & Optics, 2020, v. 126, n. 6, p. 1, doi. 10.1007/s00340-020-07452-1
- By:
- Publication type:
- Article